Side Effects Of Rifampicin, Swollen Whole Body.?

Illustration of Side Effects Of Rifampicin, Swollen Whole Body.?
Illustration: Side Effects Of Rifampicin, Swollen Whole Body.? drugs.com

Hello doctor, I’m Andi Saputra, my wife is undergoing TB treatment, and now I am taking the drug rifampicin, but just a week of taking the drug the effects are legs, my wife’s facial hands are swollen, and she often complains of weakness, fever … How good is that? ? Because if drug consumption is stopped I’m afraid the effects on the TB will get worse, but if he continues, my wife will continue to swell. Thank you

1 Answer:

Hi Andi,


Thank you for asking HealthReplies.com.

Need to be clarified, besides rifampicin, is another drug that your wife consumes? Does your wife really have a history of allergies to certain substances? Does he also feel his body itch, shortness of breath, nausea, vomiting, dizziness, or other complaints appear?


Swelling of the body accompanied by weakness and fever can indeed indicate an allergic reaction. Not only because of drugs (including rifampicin), various other types of allergens, for example temperature, food, drinks, dust mites, pollen, animal hair, etc., can also trigger this condition. Swelling that spreads throughout the body due to allergies will often also be accompanied by other allergic symptoms, such as itching, shortness of breath, nausea, vomiting, dizziness, to life-threatening shock (shock).


In addition to allergies, various other conditions may also cause body swelling as your wife is experiencing now, for example kidney disorders, heart problems, insect bites or other animals, poisoning, hormonal disorders, and so on. His weakness and fever, in addition to being affected by the swelling, may also be the impact of his current tuberculosis.


Better, your wife is not in a hurry to stop taking the drug. First check the complaint directly to the doctor or a specialist in internal medicine in order to further evaluate what conditions are likely to trigger complaints. Depending on the cause, your wife's condition can be dealt with varies. If a complaint is suspected to arise due to a drug allergy, the doctor can challenge drugs to identify the exact drug that causes the allergy, and consider which is better for your wife, whether the drug needs to be stopped, replaced, or may be taken in addition other drugs.


Hope this helps ...

: by

Related Question

Development In Infants Aged 5 Months?

Development In Infants Aged 5 Months?

(1 year ago)

I want to ask, I have a 5 month old daughter, 3 weeks with information like the following: 1. Weight: 9.7 kg2. Height: 67 cm3. Head circumference: 42.5 cm4. Only get exclusive brea... Read more

Causes And Treatment Of Cancer?

Causes And Treatment Of Cancer?

(1 year ago)

Hello, 3 months ago I was diagnosed with papillary thyroid cancer. Currently handled by an oncologist. The tumor has been removed with part of my right thyroid, the left thyroid is... Read more

Appears Veins To Head Pain?

Appears Veins To Head Pain?

(11 months ago)

Greetings … I’m having a headache. there was a vein that appeared on the edge of my forehead. my appetite also diminished and I experienced pharyngitis. every time you ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *